Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Burning sensation in the tip of penis, penis shorter in size, swollen testicles. Treatment?

dear sir, when i was in class 10 i used to have burning sensation on my penis tip.I never had induldged in any sex.But after time i realised my penis has gone smaller after 6 months of burning sensation and my chest nuts have turned balloned. now when i urinate the upper part of my penis gets balloned.Please tell me whats the problem and what is the treatment for it.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your statements. I suggest you not to worry too much. You are just about 15 and you started worrying about your sex organ. What will happen in future, if you go like this? I suggest you to think alternatively. Sex is not the only life.

The problem you are mentioning here about your private area are normal with every person. The ballooning while urination is normal. The "gone smaller" is just an illusion, because you are growing and your penis will not grow as fast as you. The burning sensation could be due to irritation or minor irritation. Keep the area clean.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

hope this clears your doubts.
Available for further clarifications.
Good luck.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor